MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ARCOS 16X150MM SPL TPR DIST; PROSTHESIS, HIP

ZIMMER BIOMET, INC. ARCOS 16X150MM SPL TPR DIST; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the arcos 50mm proximal body cone trial would not engage with the stem.No adverse events have been reported as a result of the malfunction.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
This is a combination product (b)(4).Concomitant medical products: 31-301300 zb6654830 arcos con sz a std 50mm trl; 110010244 6555081 g7 osseoti 3 hole shell 52mm e; 650-0661 3062863 delta ceramic fem hd 36/0mm; 010001001 6995203 g7 screw 6.5mm x 40mm; 30103605 65256549 g7 vit e neutral lnr 36mm e.Customer has indicated that the product will not be returned to zimmer biomet for investigation, due to the device remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2022-00073.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Complaint sample was evaluated and the reported event was not confirmed.Visual examination of the returned cone body trial identified scratching and scuffing on the outer surfaces of the body.The stem opening is free of damage or deformity.The inner taper is free of any visual damage.Scratching and debris are present inside the stem taper.The locking screw rattles and rotates freely inside the cone body.The device history record (dhr) was reviewed and no discrepancies relevant to the reported event were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
ARCOS 16X150MM SPL TPR DIST
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key13206109
Report Number0001825034-2022-00072
Device Sequence Number1580544
Product Code LPH
UDI-Device Identifier00880304474239
UDI-Public(01)00880304474239(17)301205(10)156010
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K090757
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number11-300816
Device Lot Number156010
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2021
Supplement Date Received by Manufacturer02/18/2022
Initial Report FDA Received Date01/10/2022
Supplement Report FDA Received Date02/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/05/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexFemale